# SDR ABXA9900535

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5644130
- Condition: Corroded
- Location: Bs 1690-1710
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER CORRODED AT LONGERON 28 LEFT AND STATIONS 1690-1710.  REPAIRED IAW DC8 SRM 53-2-0.
